# SDR HALA2010072600337

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,564 hours, 17,551 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LVL EICAS RT IDG OUT/RISE TEMPS HIGH IDG OUT L-81 R-97 IDG RISE L-7 R-20 SERVICED IDGS RAN ENGS NO FAULTS NOTED IAW FIM 24-20-00, FIG. 103.
